# SDR DXTA200701983

- Difficulty date: March 1, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- Aircraft time: 4,690 hours, 3,681 cycles
- Engine: Pwa PW545A
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB MISCOMPARE AND HYD PRESS LIGHT CAME ON OUT OF APPROX 3000 FT WITH THE GEAR UP AND FLAPS UP SPEED APPROX 220 KTS.  RAN CHECKLIST . PULLED HYD CONTROL CB.  HYD CONTROL CB.  HYD PRESS WENT OUT.  CONFIGURED FOR LANDING . WITH FLAPS 15 STAB MISCOMP WENT OUT. PERFORMED TWO-PISTON HORIZONTAL STAB OPERATIONAL CHECK. PERFORMED AIRSPEED SWITCH AND HORIZONTAL STAB OPERATIONAL CHECK. NO DEFECTS NOTED. ALL WORK PERFORMED IAW CESSNA CITATION 560XL MM 27-40-00.
